# SDR CHQ00012

- Difficulty date: July 27, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N118
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 29,272 hours, 29,552 cycles
- Engine: Ge CT75A2
- Engine time: 29,209 hours, 29,506 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL CHIP DETECTOR LIGHT ON.  REMOVED INSPECTED / CLEANED.
